# SDR DYVA0001

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N2655B
- Make and model: Cessna 421C
- Aircraft serial: 421C0698
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: TCM642135
- Condition: Cracked
- Location: Engine
- Part time: 1,772 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION.  CRACK IN CRACKCASE AT GEAR REDUCTION HOUSING.  ENGINE REMOVED FOR REPAIR.  CRACK LENGTH 1 INCH.  SEEPING OIL.  NDT VERIFIED CRACK.
